MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY

TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number SXR06150R
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the 6mm misago stent collapsed in the common iliac.They were under the impression the doctor was placing in the sfa.The physician had to put a vbx stent in its place.They did a cut down on the left groin and restent.The procedure was successful.The patient's condition was stable, and they went home.The artery of the lower extremity was not previously treated.Lesion: left diseased limb; location sfa popliteal other cia.Calcification was moderate.Tortuousness was mild.Vessel diameter approximately (6 mm).Access site: other axillary.Lesion treatment history: post-dilatation: yes; pre-dilation: no.Additional information was received on 19mar2021.It was a r2p case.

Brand Name
R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key11618818
Report Number2243441-2021-00012
Device Sequence Number11816227
Product Code NIP
UDI-Device Identifier04987350727749
UDI-Public04987350727749
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2021
Report Date (Section F) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Catalogue NumberSXR06150R
Device Lot Number190711
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/12/2021
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer03/16/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6FR SLENDER DESITNATION
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA04/06/2021